On the nonexistence of Riemannian submersions from CP(7) and QP(3)

Jack Ucci

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

We show the nonexistence of a Serre fibration of the form CP(3) → CP(7) → S8.

Original languageEnglish (US)
Pages (from-to)698-700
Number of pages3
JournalProceedings of the American Mathematical Society
Volume88
Issue number4
DOIs
StatePublished - Aug 1983

    Fingerprint

Keywords

  • Complex and quaternionic projective spaces
  • Differentiable fibre bundle
  • G-invariant mapping
  • Riemannian submersion
  • Serre fibration
  • Steenrod cohomology operation

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this